# SDR 2024F00098

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: N11MM
- Make and model: Cessna 441
- Aircraft serial: 4410105
- Aircraft time: 12,130 hours, 9,364 cycles
- Engine: Garrtt TPE33110N
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: VF10276
- Condition: Inflt Separation
- Location: Zone 300
- Part time: 12,130 hours, 9,364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE PHASE OF FLIGHT FROM SNP TO ANC PILOT FELT VIBRATION/BUFFETING AND SLOWED HIS AIRSPEED DOWN AND DESCENDED 2000-3000 FEET IN ALTITUDE THINKING MAYBE HE HIT TURBULENCE. ON DESCENT INTO ANC. PILOT TRIED LISTENING TO #2 COM WITH NO RESULTS AND SWITCHED BACK TO #1 COM. AFTER SHUTDOWN AND DEPLANING IT WAS NOTED THAT THE VERTICAL FIN TIP ANTENNA HAD SEPARATED FROM THE VERTICAL STABILIZER. IT WAS APPARENT THAT THE ANTENNA FIN TIP FAILED AS THE MOUNTING SCREWS WERE STILL INSTALLED IN THE VERTICAL AND ANTENNA COAX CONNECTOR WAS PULLED OFF COAX CABLE. INSPECTED AREA, NO OTHER DAMAGE IN SURROUNDING AREA IS NOTED. REPLACED FIN TIP ANTENNA WITH SERVICEABLE UNIT. TOTAL TIME ON PART COULD NOT BE DETERMINED AND IS
